# SDR SIMA2838

- Difficulty date: October 9, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N376AE
- Make and model: Saab 340B
- Aircraft serial: 340B376
- Aircraft time: 9,745 hours, 10,630 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: 38512
- Condition: Burned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3392 - FLIGHT ATTENDANT REPORTED AN ELECTRICAL ODOR IN GALLEY.  MAINTENANCE REPLACED NR 1 HOT JUG RECEPTACLE IAW SAAB MM.  NO FURTHER ELECTRICAL SMELL NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
